# SDR C77A20161112013

- Difficulty date: November 10, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 20,157 hours, 15,720 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066350002
- Condition: Corroded
- Location: Fuselage
- Part time: 11,481 hours, 7,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LOWER FUSELAGE, SHEAR CLIP, P/N 170-66350-002, AT FRAME 77 BETWEEN STR 29L - 29R X=18229.  REMOVED AND REPLACED LOWER FUSELAGE SHEAR CLIP AT FRAME 77 BETWEEN STR 29L - 29R IAW SRM 51-41-01 & 51-43-01 ON EA E170-53-093 REV IR.
